# SDR AALA202305121389

- Difficulty date: May 7, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 27,977 hours, 11,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: M2 GALLEY HAS BROKEN EMERGENCY PROXIMITY FLOOR LIGHTS. REMOVED AND REPLACED M2 GALLEY FLOOR PROXIMITY LIGHT ASSEMBLY.
